# SDR DHL2004782007

- Difficulty date: June 9, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE WOULD NOT GO PAST OFF DURING GEAR RETRACTION.  ABNORMAL PROCEDURE COMPLETED, AND THE GEAR RETRACTED NORMALLY.  TESTED LANDING GEAR HANDLE IN GROUND AND FLIGHT MODE, OPS CHECKED NORMAL IAW 32-31-0.
